# SDR CA190522012

- Difficulty date: May 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301450601
- Condition: Unserviceable
- Location: Nlg
- Part time: 7,577 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR UNSAFE INDICATION WHEN GEAR SELECTED DOWN, ALTERNATE EXTENSION SATISFACTORY.   PSEU FLT LEG 00 FAULT CODES RETRIEVED. (NGDRCL UNRSNABL NEAR, NGDN2 UNRSNABL FAR, NGLK2 UNRSNABL FAR, NGDN1 UNRSNABL FAR, NGLK1 UNRSNABL FAR, LGDRCL UNRSNABL FAR, NGDRCL UNRSNABL FAR, RGDRCL UNRSNABL FAR, NGWOFW1 UNRSNABL NEAR, NGWOFW2 UNRSNABL NEAR).   ALL NLG PROX SENSOR INDUCTANCES CHECKED SERVICEABLE PER AMM 32-61-00-280-801.   FOUND NLG DOOR SSV FAILED FUNCTION TEST PER SUBTASK 32-31-71-710-002. NLG DOOR SSV REPLACED IAW AMM 32-31-71-000/400-801. NLG GEAR SWINGS COMPLETED REPEATEDLY WITH NO FAULTS NOTED.   WITH BOTH HYD SYSTEMS PRESSURIZED, FOUND THAT SELECTING LG INHIBIT SWITCH TO INHIBIT WOULD INTERMITTENTLY NOT OPEN NLG DOORS (MLG DOORS OPENED UPON EVERY SELECTION TO INHIBIT). SUGGEST REPLACING PSEU.   PSEU REPLACED AND TESTED SERVICEABLE AS PER AMM 32-61-01-400-801. GEAR SWINGS TO BE CARRIED OUT.  GEAR SWINGS COMPLETED WITH REFERENCE TO AMM 32-334-00-710-802 AND 32-34-00-710-801 AT BOTH 6 GPM AND 22 GPM SUPPLIED FROM THE GPU, WITH NO FAULTS FOUND. GEAR SWUNG IN CORRECT SEQUENCE AND WITHIN THE TIME FRAME NOTED IN THE AMM. SERVICEABLE FOR FURTHER FLIGHT. NOTE 2776 HRS TSR ON REMOVED PSEU (TC# 20190522012)
